Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Retina problem, loss of vision, oct test showed swelling of retina. Any ayurvedic treatment?

hi sir, actually my father is facing a retina problem because of which he is experiencing loss of vision. recently an oct test was performed which shows swelling of retina. I has studied a bit about this through internet and i think this is what we call macular edema. so please suggest what treatment is possible and is there any other treatment available like ayurvedic etc
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There are many causes of macular edema. It is frequently associated with diabetes orpost surgery (cataract surgery) or occlusion blood vessel supplying retina where damaged blood vessels in the retina begin to leak fluids, including small amounts of blood, into the retina. Sometimes deposits of fats may leak inside the retina. This leakage causes the macula to swell.Management (medication or laser etc) depends on the cause.I suggest you to get and ophthalmologist's opinion.Option in ayurveda are meager and not as advanced.Hope this helps.Take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor